Journal article

KŘIVKA Zbyněk, KUČERA Jiří and MEDUNA Alexander. Jumping Pure Grammars. The Computer Journal. Oxford: Oxford University Press, 2018, vol. 62, no. 1, pp. 30-41. ISSN 0010-4620. Available from: https://doi.org/10.1093/comjnl/bxy027
Publication language:english
Original title:Jumping Pure Grammars
Title (cs):Skákající čisté gramatiky
Pages:30-41
Place:GB
Year:2018
URL:https://doi.org/10.1093/comjnl/bxy027
Journal:The Computer Journal, Vol. 62, No. 1, Oxford, GB
ISSN:0010-4620
DOI:10.1093/comjnl/bxy027
Keywords
jumping grammars, pure grammars, jumping rewriting, 0L languages, parallel rewriting, pure context-free languages
Annotation
This paper introduces and studies jumping pure grammars, which are conceptualized just like classical pure grammars except that during the applications of their productions, they can jump over symbols in either direction within the rewritten strings. The paper compares the generative power of jumping pure grammars with that of classical pure grammars while distinguishing between their versions with and without erasing productions. Apart from sequential versions, the paper makes an analogical study in terms of parallel versions of jumping pure grammars represented by 0L grammars.
BibTeX:
@ARTICLE{
   author = {Zbyn{\v{e}}k K{\v{r}}ivka and Ji{\v{r}}{\'{i}}
	Ku{\v{c}}era and Alexander Meduna},
   title = {Jumping Pure Grammars},
   pages = {30--41},
   journal = {The Computer Journal},
   volume = {62},
   number = {1},
   year = {2018},
   ISSN = {0010-4620},
   doi = {10.1093/comjnl/bxy027},
   language = {english},
   url = {http://www.fit.vutbr.cz/research/view_pub.php.en.iso-8859-2?id=11356}
}

Your IPv4 address: 54.166.133.84
Switch to https

DNSSEC [dnssec]